# SDR DALA2016022501430

- Difficulty date: February 2, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 58,610 hours, 24,413 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Ballscrew
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 INBD T/E BALLSCREW CORRODED IAW NR 159.  REPLACED NR 5 BALLSCREW, REF: AMM 27-51-11 ON NR 159.  UNSUCCESSFUL PARTS CHANGE SENT TO RECORDS 63783.
